# SDR SWAA981481

- Difficulty date: July 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N103SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 23249
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, FOUND RT OVERWING EMERGENCY LIGHT BATTERY PACK IS BAD.  REMOVED AND REPLACED BATTERY PACK PER BOEING MM, OPS CHECK GOOD.
